# SDR A6WA202010147324

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 38,342 hours, 36,928 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INADVERTENTLY DEPLOYED ADG DURING GEN 1 CAUTION.  AROUND 220 KNOTS ADG RAN FOR APPROXIMATELY 20 MIN IN FLIGHT.  APU GEN WAS ON MEL, PILOT CYCLED WRONG GEN SW.  RETURNED DUE TO ADG DEPLOYED.  IDG 1 CAUTION MSG ON T/O AND THEN MSG CLEARED, THEN RECEIVED GEN 1 CAUTION AFTER APPROXIMATELY 5 MIN, C/Q QRH.  AIRCRAFT REMOVED FROM SERVICE.  RESTOWED ADG, PER AWAC SUPP 16-015A.  OK FOR SERVICE, REF 306638/4 FOR NDT DIL.  C/W AMM 05-51-19-06 INSPECTION OF ADG, REF 306639/3 INSPECTED AND FOUND NR 1 IDG OIL LOW, FOUND LEAKING AT FILTER ASSEMBLY, OIL OUT PORT. R & R "O" RING FOR FILTERS OUT PORT IN REF TO AMM 24-12-05.  SERVICED NR 1 IDG OIL REF AMM SUPP 16-364, LEAK AND OPERATIONS CHECKED NR 1 IDG, IAW AMM SUPP 19-165.  OPERATIONS AND LEAK CHECK GOOD.  A/C OK FOR RETURN TO SERVICE.
